Thunderstorm Wind, Scott
- When
- March 13, 7:00 PM EST
- Where
- Scott County, Oneida
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.500, -84.517
A few trees were downed near Oneida.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MRX wrote it up.
A few trees were downed near Oneida.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Mar 13, 6:04 PM EST, 56 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
604 PM EST MON MAR 13 2006
.DISCUSSION...JUST SENT OUT ZONE UPDATE TO INCLUDE TORNADO WATCH #90.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...LAKE WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: CHEROKEE...AND CLAY.
TN...LAKE WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...
BRADLEY...CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...
EAST POLK...GRAINGER...HAMBLEN...HAMILTON...HANCOCK...
HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...
MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST
GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...
WASHINGTON TN...AND WEST POLK.
VA...LAKE WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...AND WISE.
&&
LCMHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EST MON MAR 13 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141015- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 310 PM CST MON MAR 13 2006 /210 PM EST MON MAR 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING... THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MIDDLE TENNESSEE AND NORTHERN ALABAMA AND MOVE INTO THE REGION THIS EVENING AND OVERNIGHT. STRONG SOUTHWEST WINDS MAY BE BROUGHT DOWN TO THE SURFACE BY THE THUNDERSTORMS. THESE WINDS MAY BE STRONG ENOUGH TO PRODUCE DAMAGE...GUSTING TO 60 MPH OR HIGHER. THE STORMS MAY ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL UP TO PENNY SIZE. WHILE ALL OF EAST TENNESSEE..SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA HAVE A RISK OF SEVERE THUNDERSTORMS...LOCATIONS WITH THE GREATEST RISK OF SEVERE WEATHER WILL BE IN THE CUMBERLAND PLATEAU. THE SEVERITY OF THE STORMS IS EXPECTED TO DIMINSH BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. DH
The Knoxville radar (KMRX), 106 km away, was scanning. The volume nearest the first event began at 00:03 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495040.